# SDR AALA201907029020

- Difficulty date: June 28, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,733 hours, 22,781 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240220003
- Part serial: 0267
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS 1L DOOR ASSIST BOTTLE LOW PRESSURE. SERVICED DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002-A.
